zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The Dedekind-MacNeille completions for fuzzy posets. (English) Zbl 1185.06003
Summary: In this paper, the Dedekind-MacNeille completion for an L-fuzzy poset, previously introduced by the authors, is built and characterized, which generalizes the Dedekind-MacNeille completion for an ordinary poset. The relationship between the L-fuzzy complete lattices defined by the authors and Bělohlávek’s completely lattice 𝐋-ordered sets is discussed.
MSC:
06A75Generalizations of ordered sets
06B23Complete lattices, completions
References:
[1]Bělohlávek, R.: Fuzzy relational systems, foundations and principles, (2002)
[2]Bělohlávek, R.: Concept lattices and order in fuzzy logic, Annals of pure and applied logic 128, 277-298 (2004) · Zbl 1060.03040 · doi:10.1016/j.apal.2003.01.001
[3]Bělohlávek, R.: Lattice-type fuzzy order is uniquely given by its 1-cut: proof and consequences, Fuzzy sets and systems 123, 447-458 (2004) · Zbl 1044.06002 · doi:10.1016/S0165-0114(03)00239-2
[4]Davey, B. A.; Priestley, H. A.: Introduction to lattices and order, (1990)
[5]Fan, L.: A new approach to quantitative domain theory, Electronic notes in theoretic computer science 45 (2001)
[6]Gierz, G.; Hofmann, K. H.; Keimel, K.; Lawson, J. D.; Mislove, M.; Scott, D. S.: A compendium of continuous lattices, (1980)
[7]Goguen, J. A.: L-fuzzy sets, Journal of mathematical analysis and application 18, 145-174 (1967) · Zbl 0145.24404 · doi:10.1016/0022-247X(67)90189-8
[8]Höhle, U.: On the fundamentals of fuzzy set theory, Journal of mathematical analysis and application 201, 786-826 (1996)
[9]U. Höhle, M-valued sets and sheaves over integral commutative cl-Monoids, Chapter 2 in [13], pp. 33 – 72.
[10]Höhle, U.; Blanchard, N.: Partial ordering in L-underdeterminate sets, Information science 35, 133-144 (1985) · Zbl 0576.06004 · doi:10.1016/0020-0255(85)90045-3
[11]H.L. Lai, D.X. Zhang, Many-valued complete distributivity, arXiv:math.CT/0603590, 2006.
[12]Johnstone, P. T.: Stone spaces, (1982)
[13]S.E. Rodabaugh, E.P. Klement, U. Höhle (Eds.), Applications of Category Theory to Fuzzy Subsets, Theory and Decision Library: Series B: Mathematical and Statistical Methods, Vol. 14, 1992, Kluwer Academic Publishers, Boston, Dordrecht, London.
[14]K.R. Wagner, Solving recursive domain equations with enriched categories, Ph.D. Thesis, Carnegie Mellon University, Technical Report CMU-CS-94-159, July 1994.
[15]Zhang, Q. Y.; Fan, L.: Continuity in quantitative domains, Fuzzy sets and systems 154, 118-131 (2005) · Zbl 1080.06007 · doi:10.1016/j.fss.2005.01.007
[16]Zhang, Q. Y.; Fan, L.: A kind of L-fuzzy complete lattices and adjoint functor theorem for LF-posets, (June 2006)
[17]Q.Y. Zhang, W.X. Xie, L. Fan, Fuzzy complete lattices, Fuzzy Sets and Systems, in press, doi:10.1016/j.fss.2008.12.001.
[18]Q.Y. Zhang, L. Fan, W.X. Xie, Adjoint functor theorem for fuzzy posets, Bulletin of the Allahabad Mathematical Society, submitted for publication.